Items where Division is "College of Science > School of Mathematics and Physics" and Year is 1999

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type | No Grouping
Jump to: C | H | K | M
Number of items: 4.


Caranti, A. and Mattarei, S. (1999) Some thin Lie algebras related to Albert-Frank algebras and algebras of maximal class. Journal of the Australian Mathematical Society Series A, 67 (2). pp. 157-184. ISSN 0263-6115


Hassani, Akbar and Khayaty, Mehdi and Khukhro, E. I. and Praeger, Cheryl E. (1999) Transitive permutation groups with bounded movement having maximal degree. Journal of Algebra, 214 (1). pp. 317-337. ISSN 0021-8693


Khukhro, E. I. and Shumyatsky, P. (1999) Bounding the exponent of a finite group with automorphisms. Journal of Algebra, 212 (1). pp. 363-374. ISSN 0021-8693


Mattarei, Sandro (1999) Some thin pro-p-groups. Journal of Algebra, 220 (1). pp. 56-72. ISSN 0021-8693

This list was generated on Mon May 20 23:30:58 2019 BST.